# SDR SIMA20211117005

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,625 hours, 44,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE INDICATION IN THE CARGO BAY BAGGAGE COMPT SMOKE DETECTION SYSTEM REQS MEL 26-3 DUE TO LACK OF EVIDENCE OF FIRE MEL 2603 - AUTH# 11-255D-C-C/A-REF LG PG 4832556 ITEM 3 RAR CARGO SMOKE DETECTOR IAW AMM 26-15-00. OPS CHECK GOOD. MEL ITEM CLOSED.
